Hello World!

Welcome to Health Helpline, where you can ask questions and receive answers from other members of the community. It's 100% free.

Can coumadin cause increase in cholesterol levels



0 votes
Man 33 yrs old, on coumadin for deep vein thrombosis, has had sudden 100 pt. increase in cholesterol level.  He exercises and eats well.  Can the coumadin be causing this increase?  (Have read that statins should not be used with coumadin.)
Share



asked 5 years ago in Alternative Medicine by anonymous

Your answer

Email me at this address if my answer is selected or commented on:
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
To avoid this verification in future, please log in or register.

 

0 Answers

Related questions

0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
2 answers
0 votes
2 answers
0 votes
2 answers
0 votes
2 answers
0 votes
2 answers